# SDR FDEA201111235004

- Difficulty date: November 23, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 38,187 hours, 7,337 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7584
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E AT XOS 928 SKIN FOUND CRACKED UPON REMOVAL OF FORMER.  REPAIRED IAW EA 1-5730-154256.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 113.
